U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 22-year-old female asked:

I tend to get a lot of side effects from tablets. which is the best tablet to take just for anxiety but has no anti-depressant in it, with the lowest side effects?

3 doctor answers6 doctors weighed in
Dr. Miroslava Fox
Clinical Psychology 15 years experience
See below: Everybody responds to medication differently. Therefore, you need to discuss medication related issues face-to-face with your doctor. Meanwhile, you can use anxiety-relieving/stress management techniques -- exercising, eating balanced diet. Keeping diary of events; doing self-care routine, sleep hygiene, relaxation, guided imagery. Good luck!
Dr. Shah Nawaz
Psychiatry 35 years experience
Buspar (buspirone): Best you should try cbt therapy and relaxation yoga if still no help than try Buspar (buspirone) at low dose.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Anxiety: Not sure what meds. U tried, but if anyone knows best remedy without any side effects, then all patients will be cured. Seriously, success is most times thru trial & error until right tx is reached.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old member asked:
2 doctor answers7 doctors weighed in
A 44-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.